Prednisone and bodybuilding

  1. Prednisone and bodybuilding


    I'm 7 weeks out from my show and I did something to my back, don't know results yet but my doctor prescribed me prednisone which I did not get because I read it's muscle wasting and fat storing. Is this true? He wanted me on it for 5 days


  2. It can waste muscle at high doses for extended periods of time. Also, there can be bloating that goes along with it, but this is user dependent. Lastly, it can increase hunger. If you're only going to be on it for 5 days, stick to your current caloric intake and do not go over it, even if you are hungry. Maybe eat more dense foods. 5 days is not going to kill you and again, the sides are user dependent.

    I had to take 150mg for about a week after my heart transplant. With time, that dose when down and down and not I have to take 5mg daily. I was against it at first, but I need to take it for obvious reasons. Like I mentioned, 5 days won't do anything to your body. The one thing it may do is have you retain water, but if you get bloated, that will go away.

    I personally saw a little increase in hunger, but ZERO bloating, even at my extremely high doses. If you have any questions PM me, but your doc wants you on it for a reason. Follow his/her orders.
    Performax Labs Product Specialist
    Follow My Journey: http://anabolicminds.com/forum/workout-logs/269588-antms-lean-bulk.html
    •   
       


  3. It also helps being 7 weeks out. That's plenty of time to get over what little if any sides would come from it. I wouldn't worry about it.

  4. Quote Originally Posted by AntM1564 View Post
    It can waste muscle at high doses for extended periods of time. Also, there can be bloating that goes along with it, but this is user dependent. Lastly, it can increase hunger. If you're only going to be on it for 5 days, stick to your current caloric intake and do not go over it, even if you are hungry. Maybe eat more dense foods. 5 days is not going to kill you and again, the sides are user dependent.

    I had to take 150mg for about a week after my heart transplant. With time, that dose when down and down and not I have to take 5mg daily. I was against it at first, but I need to take it for obvious reasons. Like I mentioned, 5 days won't do anything to your body. The one thing it may do is have you retain water, but if you get bloated, that will go away.

    I personally saw a little increase in hunger, but ZERO bloating, even at my extremely high doses. If you have any questions PM me, but your doc wants you on it for a reason. Follow his/her orders.
    Finally finished it. Man I bloated up like a ****in cow! ****ed my stomach up, made me not hungry, glad it's done

  5. Quote Originally Posted by Bigman1292 View Post
    Finally finished it. Man I bloated up like a ****in cow! ****ed my stomach up, made me not hungry, glad it's done
    Glad to hear you went with your doctor's advice! You will lose that extra water in a few days.
    Performax Labs Product Specialist
    Follow My Journey: http://anabolicminds.com/forum/workout-logs/269588-antms-lean-bulk.html
    •   
       

  •   

      
     

Similar Forum Threads

  1. Psoriasis and bodybuilding
    By theface in forum Nutrition / Health
    Replies: 12
    Last Post: 12-29-2012, 10:33 AM
  2. MMA and Bodybuilding?
    By SELF RULES in forum MMA
    Replies: 4
    Last Post: 02-06-2007, 03:23 PM
  3. tattoos and bodybuilding
    By spatch in forum General Chat
    Replies: 13
    Last Post: 07-20-2006, 10:32 PM
  4. cardio and bodybuilding...
    By sushibug in forum Training Forum
    Replies: 1
    Last Post: 03-15-2004, 04:17 PM
  5. School and bodybuilding...
    By ItriedtoripoffBobosonowIamgonehaveaniceday in forum General Chat
    Replies: 8
    Last Post: 11-24-2003, 08:06 PM
Log in
Log in